BibTeX record journals/fss/GarciaK12

download as .bib file

@article{DBLP:journals/fss/GarciaK12,
  author    = {Javier Guti{\'{e}}rrez Garc{\'{\i}}a and
               Tomasz Kubiak},
  title     = {Preserving continuity by Zadeh extension and invariance of separation
               axioms under surjections},
  journal   = {Fuzzy Sets and Systems},
  volume    = {204},
  pages     = {66--70},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.fss.2012.01.010},
  doi       = {10.1016/j.fss.2012.01.010},
  timestamp = {Tue, 06 Jun 2017 22:18:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/GarciaK12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier